# SDR OMKR20071

- Difficulty date: March 31, 2007
- Submitted: April 19, 2007
- Operation: General aviation
- Aircraft: N4411
- Make and model: Cessna 310C
- Aircraft serial: 39024
- Engine: Cont IO470*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Link
- Part number: 08420003
- Condition: Broken
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING, THE NOSE LANDING GEAR DRAG LINK ASSEMBLY P/N 0842000-3 BROKE AT THE STRUT ATTACH POINT, ALLOWING THE NOSE GEAR TO COLLAPSE REARWARD, CAUSING THE AIRCRAFT TO SLIDE ON ITS NOSE UNTIL IT STOPPED.  THE DRAG LINK ASSEMBLY APPEARS TO HAVE BROKEN THROUGH THE FORWARD ATTACH HOLE. TOTAL TIME OF THE PART AND TOTAL TIME OF THE AIRCRAFT ARE UNKNOWN AT THIS TIME DUE TO ABSENCE OF LOG BOOKS.  CURRENT HOBBS TIME IS 118.4.
